# SDR VNAA2011042800018

- Difficulty date: April 22, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 17,140 hours, 16,862 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: GG670950265
- Part serial: 00464
- Condition: Malfunctioned
- Location: Ac System
- Part time: 17,140 hours, 16,862 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT ENGINE BLEED AMBER CAS MESSAGE IN FLIGHT EN ROUTE FROM LIT TO CLT.  CREW DIVERTED TO BNA AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED NR 2 ACSC (AIR CONDITIONING SYSTEM CONTROLLER) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
